#2641 ·
I have also started on Fevarion. Rejica and I have discussed this medication previously, though it seems relatively uncommon among my peers. To provide some context, I found that Elicea (Lexapro) was losing its efficacy. I transitioned to Effexor for the last three and a half weeks, but the experience was harrowing; I felt a sensation akin to being on ecstasy, and Calixta would leave me feeling completely crashed and lethargic. Now, I have been prescribed Fevarin. It is worth noting that yesterday was only my second time taking a half-dose (50 mg) in the evening. However, I am struggling significantly because that same ecstasy-like sensation returns after ingestion, making it impossible to sleep soundly even with the aid of hypnotics—much like what occurred with the Effexor. While this might simply be a side effect, it feels counterintuitive that I was prescribed Fevarin specifically to avoid such sensations, yet here I am taking it at night only to feel wired and sleep-deprived during the day. I am quite uncertain. Has anyone else experienced this heightened state on Fevarin only to have it subside? I honestly don't have the mental fortitude left to switch ADs again. It seems as though other options, like Zoloft or Prozac, might actually be more stimulating, leaving me wondering what is left to try.